Letters to the Editor
Case of Mycoplasma pneumoniae infection with maculopapular-type eruptions due to acetaminophen
Article first published online: 5 JAN 2013
© 2013 Japanese Dermatological Association
The Journal of Dermatology
Volume 40, Issue 4, pages 304–306, April 2013
How to Cite
Takeo, N., Hatano, Y., Yamamoto, K., Shiota, S. and Fujiwara, S. (2013), Case of Mycoplasma pneumoniae infection with maculopapular-type eruptions due to acetaminophen. The Journal of Dermatology, 40: 304–306. doi: 10.1111/1346-8138.12063
- Issue published online: 5 APR 2013
- Article first published online: 5 JAN 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!